Article Text

PDF

Grand mal seizure induced by oral theophylline.
  1. R A Matthay,
  2. M A Matthay,
  3. M M Weinberger

    Abstract

    A grand mal convulsion occurred in a patient with decompensated cor pulmonale. Although only modest doses of oral theophylline were being administered at the time of the convulsion the serum theophylline level was markedly raised and the theophylline clearance was very low. After treatment for cor pulmonale theophylline clearance improved; however, with the subsequent onset of fever and pneumonia the clearance decreased again, illustrating the potential lability of theophylline clearance.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.